MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FR2110X14B
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilation service required error code was found during preventative maintenance on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was being evaluated during preventative maintenance at the third-party service center.During the evaluation it was noted that the error code, user interface backlight failed (e-0304), was observed on the device's error log.The third-party service technician further evaluated and determined the display had caused the error code to occur on the device.In conclusion, the device's display was replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, another error code, calibration data event (e-0107), was observed on the device's error log and the software was re-installed on the device to address the issue.This was unrelated to the reportable event.The proximal filter was replaced for contamination unrelated to the reportable issue.The air foam filter, muffler, and particulate filter were replaced for preventative maintenance unrelated to the reportable issue.The device passed all final testing.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24179116
Report Number2518422-2026-003241
Device Sequence Number21336160
Product Code CBK
UDI-Device Identifier00606959055506
UDI-Public(01)00606959055506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFR2110X14B
Device Catalogue NumberFR2110X14B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown